Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 762857, 16 pages
http://dx.doi.org/10.1155/2010/762857
Research Article

Fractional Differential Equations in Terms of Comparison Results and Lyapunov Stability with Initial Time Difference

Department of Mathematics, Gebze Institute of Technology, Gebze-Kocaeli 141-41400, Turkey

Received 16 September 2009; Revised 29 November 2009; Accepted 7 January 2010

Academic Editor: Dumitru Bǎleanu

Copyright © 2010 Coşkun Yakar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Coşkun Yakar, “Fractional Differential Equations in Terms of Comparison Results and Lyapunov Stability with Initial Time Difference,” Abstract and Applied Analysis, vol. 2010, Article ID 762857, 16 pages, 2010. doi:10.1155/2010/762857